HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Sexual Health - Men (http://www.healthboards.com/boards/sexual-health-men/)
-   -   TESTIS shrunk...HELP!!!!! (http://www.healthboards.com/boards/sexual-health-men/605777-testis-shrunk-help.html)

strider_052 05-30-2008 03:50 AM

TESTIS shrunk...HELP!!!!!
 
hi.im 21year old n i feel that my testis shrunk n i think it is due to frequent masturbation.my erection is fine....i never had done sex....kindly help me plzzzz....i feel shy to consult to a DOC.....

strider_052 05-30-2008 10:03 AM

Re: TESTIS shrunk...HELP!!!!!
 
bump.......help plz

tommy124 05-30-2008 12:06 PM

Re: TESTIS shrunk...HELP!!!!!
 
Testes don't shrink from masturbation.
You should see a urologist to put your mind at ease, or find out what is really causing the problem. Good luck with it.

orion 05-31-2008 02:50 AM

Re: TESTIS shrunk...HELP!!!!!
 
[QUOTE=strider_052;3588358]hi.im 21year old n i feel that my testis shrunk n i think it is due to frequent masturbation.my erection is fine....i never had done sex....kindly help me plzzzz....i feel shy to consult to a DOC.....[/QUOTE]

The average testicle is a around 2.5" long x 1" across; give or take 20%. Are yours signficantly smaller than that?

The real question is: are your testicles soft and mushy or are they fairly firm. When you roll your testicle it should be quite firm but of course you can squeeze it a bit but you met considerable resistance fairly quickly. If they are soft and mushy then you have a hormone problem, otherwise you are normal. Behind each testicle is a softer bag that holds the mature sperm, it is soft and mushy but gets firmer as it fills with sperm or fluid when you near ejaculation; this is normal.

AZMan07 05-31-2008 11:04 AM

Re: TESTIS shrunk...HELP!!!!!
 
[QUOTE=strider_052;3588358]hi.im 21year old n i feel that my testis shrunk n i think it is due to frequent masturbation.my erection is fine....i never had done sex....kindly help me plzzzz....i feel shy to consult to a DOC.....[/QUOTE]

strider,
can you say more? When did you notice this? Was it sudden? Do they appear normal after taking a hot shower? Or is that when they look smaller? Due to the Cremaster muscle they can shrink due to environmental issues and they also react to stress. Do you normally have tight or testicles that really don't hang as low as some other men you have seen? Give us as much information as possible and perhaps one of us has had a similar problem.
:)

strider_052 06-02-2008 12:21 PM

Re: TESTIS shrunk...HELP!!!!!
 
[QUOTE=AZMan07;3590065]strider,
can you say more? When did you notice this? Was it sudden? Do they appear normal after taking a hot shower? Or is that when they look smaller? Due to the Cremaster muscle they can shrink due to environmental issues and they also react to stress. Do you normally have tight or testicles that really don't hang as low as some other men you have seen? Give us as much information as possible and perhaps one of us has had a similar problem.
:)[/QUOTE]
one day i felt pain in my left testis for an unknown reason n after that i noticed that there size is decreasing ...n now most of the time they r hanging below but before that it only happened after taking a hot shower or after masturbation etc....and when they contract in a scrotum they do not fit into it...i mean b4 that they occupied all the available space but now..... :{

AZMan07 06-03-2008 10:07 AM

Re: TESTIS shrunk...HELP!!!!!
 
[QUOTE=strider_052;3592473]one day i felt pain in my left testis for an unknown reason n after that i noticed that there size is decreasing ...n now most of the time they r hanging below but before that it only happened after taking a hot shower or after masturbation etc....and when they contract in a scrotum they do not fit into it...i mean b4 that they occupied all the available space but now..... :{[/QUOTE]

Strider,
first let me say that frequent masturbation will *not* cause your testicles to shrink! If anything, the increase in sex amy actually increase the size just a bit.

The pain you had, how long did it last? What type of pain was it? Any continual pain must be examined by a doctor.

So, you seems to have more scrotal skin now than before?

Have you done a testicular self exam? You should feel for any abnormalities while in the shower.

If you go to a doctor, and I think you should if this continues to concern you, be sure to tell the doctor that your testicles use to be larger.

One final thing, and I am not saying that you are doing this but, steroid use will cause this. I am not so sure that herbal supps that raise your Testosterone will cause this but injected T will.

See a doctor and keep us informed.
:)

strider_052 06-03-2008 12:23 PM

Re: TESTIS shrunk...HELP!!!!!
 
[QUOTE=AZMan07;3593777]Strider,

The pain you had, how long did it last? What type of pain was it? Any continual pain must be examined by a doctor.

So, you seems to have more scrotal skin now than before?

Have you done a testicular self exam? You should feel for any abnormalities while in the shower.

If you go to a doctor, and I think you should if this continues to concern you, be sure to tell the doctor that your testicles use to be larger.

One final thing, and I am not saying that you are doing this but, steroid use will cause this. I am not so sure that herbal supps that raise your Testosterone will cause this but injected T will.

See a doctor and keep us informed.
:)[/QUOTE]

*pain last for only an hour and once

*ya more scrotal skin

*i observe there size shrunk...

*so far steroid is concern im taking one hair loss drug which has FINESTERIDE ....but i observe size shrinking before staring that drug....

*i willl try to consult to a DOC... .

n ya ASAP i will let u knw if i make any progress n thanx alot for taking time to reply me.....

AZMan07 06-03-2008 02:06 PM

Re: TESTIS shrunk...HELP!!!!!
 
[QUOTE=strider_052;3593978]*pain last for only an hour and once

*ya more scrotal skin

*i observe there size shrunk...

*so far steroid is concern im taking one hair loss drug which has FINESTERIDE ....but i observe size shrinking before staring that drug....

*i willl try to consult to a DOC... .

n ya ASAP i will let u knw if i make any progress n thanx alot for taking time to reply me.....[/QUOTE]

go back and see whoever prescribed the Finesteride. It may be a side effect.

strider_052 06-05-2008 12:00 PM

Re: TESTIS shrunk...HELP!!!!!
 
ya its side effect causes reduce libido etc............ it is easily available frm any drug store and need no prescription...but i dnt thing it is related to that bcoz my friend is using same drug and has no problem with his testis....


All times are GMT -7. The time now is 10:40 PM.